Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Orthogonal column Latin hypercubes and their application in computer experiments
Autore:
Ye, KQ;
Indirizzi:
SUNY Stony Brook, Dept Appl Math & Stat, Stony Brook, NY 11794 USA SUNY Stony Brook Stony Brook NY USA 11794 Stat, Stony Brook, NY 11794 USA
Titolo Testata:
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
fascicolo: 444, volume: 93, anno: 1998,
pagine: 1430 - 1439
Fonte:
ISI
Lingua:
ENG
Soggetto:
DESIGNS;
Keywords:
computer model; linear regression; optimal design; response surface design;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
16
Recensione:
Indirizzi per estratti:
Indirizzo: Ye, KQ SUNY Stony Brook, Dept Appl Math & Stat, Stony Brook, NY 11794 USA SUNY Stony Brook Stony Brook NY USA 11794 tony Brook, NY 11794 USA
Citazione:
K.Q. Ye, "Orthogonal column Latin hypercubes and their application in computer experiments", J AM STAT A, 93(444), 1998, pp. 1430-1439

Abstract

Latin hypercubes have been frequently used in conducting computer experiments. In this paper, a class of orthogonal Latin hypercubes that preserves orthogonality among columns is proposed. Applying an orthogonal Latin hypercube design to a computer experiment benefits the data analysis in two ways. First, it retains the orthogonality of traditional experimental designs. The estimates of linear effects of all factors are uncorrelated not only with each other, but also with the estimates of all quadratic effects and bilinear interactions. Second, it can facilitate nonparametric fitting procedures, because one can select good space-filling designs within the class of orthogonal Latin hypercubes according to selection criteria.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 16/07/20 alle ore 15:11:37